Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Hyperactive, irritable. Taking epilum, seroqual mood stabilizers, stopped. Withdrawal symptoms?

Hi. I would really appreciate if some one could he ll me with this. I used to be on a lot of mood stabilizers but my doctor felt I was on too much of the same things. Since November last year I came off 800mg of Epilum and 100mg of Seroqual. My doctor says I m still irritable and hyperactive because of the withdrawal. After this time period is it still possible? Many thanks
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
Withdrawal symptoms from november to january is a bit unlikely. If you are having bipolar mood disorder, then you are prone to develop anxiety disorder as well. You should visit your psychiatrist and insist him to add up a benzodiazepines untill you recover with your symptoms. CBT will also help you a lot.
Take proper diet and plenty of exercise.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.

In case if you want to discuss with me directly you can use the link:
Wish you a good health!
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor